Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SUPER YANG-MILLS THEORY AS A RANDOM-MATRIX MODEL
Autore:
SIEGEL W;
Indirizzi:
SUNY STONY BROOK,INST THEORET PHYS NEW YORK NY 11794
Titolo Testata:
Physical review. D. Particles and fields
fascicolo: 2, volume: 52, anno: 1995,
pagine: 1035 - 1041
SICI:
0556-2821(1995)52:2<1035:SYTAAR>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
GAUGE-THEORIES; RANDOM SUPERSTRINGS; FIELD-THEORIES; LIGHT-CONE; STRINGS; AMPLITUDES; DUALITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
40
Recensione:
Indirizzi per estratti:
Citazione:
W. Siegel, "SUPER YANG-MILLS THEORY AS A RANDOM-MATRIX MODEL", Physical review. D. Particles and fields, 52(2), 1995, pp. 1035-1041

Abstract

We generalize the Gervais-Neveu gauge to four-dimensional N = 1 superspace. The model describes an N = 2 super Yang-Mills theory. All chiral superfields (N = 2 matter and ghost multiplets) exactly cancel to all loops. The remaining Hermitian scalar superfield (matrix) has a renormalizable massive propagator and simplified vertices. These properties are associated with N = 1 supergraphs describing a superstring theory on a random lattice world sheet. We also consider all possible finite matrix models, and find they have a universal large-color limit. These could describe gravitational strings if the matrix-model coupling is fixed to unity, for exact electric-magnetic self-duality.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 11:19:11